# SDR AALA202207157172

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 65,367 hours, 25,913 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HEAVY VIBRATION AFTER LIFT OFF REPLACED NOSE LANDING GEAR TORQUE LINK APEX PIN PER TASK CARD 3218Y008-001.
